# SDR ABXA010219

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 49,101 hours, 44,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EVACUATION LIGHT SWITCH WAS REPORTED AS INTERMITTENT.  MAINTENANCE INSPECTED AND REPLACED THE COCKPIT EMERGENCY LIGHT CONTROL SWITCH, AND RELAMPED THE EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
